Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for hyperbolic equations involving $\delta$-singularities

Xue Hong University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25008

SIAM Journal on Numerical Analysis, 58, 125-152, 2020.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-08-14 13:47:09 uploaded by yhxia ] [ 654 downloads ] [ 0 comments ]
@inproceedings{xue2020arbitrary,
  title={Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for hyperbolic equations involving $\delta$-singularities},
  author={Xue Hong, and Yinhua Xia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814134709048325711},
  booktitle={SIAM Journal on Numerical Analysis},
  volume={58},
  pages={125-152},
  year={2020},
}
Xue Hong, and Yinhua Xia. Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for hyperbolic equations involving $\delta$-singularities. 2020. Vol. 58. In SIAM Journal on Numerical Analysis. pp.125-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814134709048325711.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved